Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Burning, pressure in urinary wall. Tests shows clear urine, acidic PH, thinning vaginal wall. Taking amoxiccilin for infected tooth. Advice?

I had a very mild burning and a slight pressure feeling and was thinking I was getting a UTI so went to my OBGYN and she said my urine was clear but said my PH was acidic and that my vaginal wall was probably thinning. During the exam it felt like there was burning inside, never had that before and since the exam I've felt very uncomfortable! Much worse than before I went in. I started taking amoxicillin for an infected tooth and AZo and praying it goes away. Im wondering if the exam exacerbated the problem. Any info would help thanks
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
Namaste
Welcome to HCM
Greetings of the day
It seems mild form of cystitis that is infection of urinary bladder. Consume lots of fluid, amoxicillin which you are taking for tooth will also cover urine infection. Your water intake should be minimum of 2 liter per day.
Take care
Regards
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor